# SDR CA080804002

- Difficulty date: August 1, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Airbus A330-342
- Aircraft time: 40,492 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW DID AN EMERGENCY DESCENT DUE ECAM WARNING EXCESSIVE CABIN ALTITUDE WITH CPC NR 1 FAULT. THE EMERGENCY DESCENT STARTED FROM FL320 TO FL090. THE CABIN ALTITUDE REACHED 12000 FT.  DURING THE DESCENT THEY GOT MESSAGE "CABIN PR SAFETY VALVE OPEN". DURING TROUBLESHOOTING NR 1 CPC INTERROGATION WAS SHOWING NR 1 DELTAP SYS.  SYS RESET AND ALL INDICATION TESTED SERVICEABLE. AFTER RETURN FLIGHT TO BASE, BOTH SAFETY VALVES WERE REPLACED AS PRECAUTIONARY.
